博碩士論文 105221017 詳細資訊




以作者查詢圖書館館藏 以作者查詢臺灣博碩士 以作者查詢全國書目 勘誤回報 、線上人數:6 、訪客IP:3.231.228.109
姓名 林靖容(Jing-Rong Lin)  查詢紙本館藏   畢業系所 數學系
論文名稱
(A note on inhomogeneous Triebel-Lizorkin space associated with sections)
相關論文
★ 離散型Calderón表示定理★ Calderon-Zygmund 算子在乘積空間上的 H^p(R^n × R^m) 有界性
★  ★  
★ 非同質哈弟空間原子分解★ 關於加權哈弟空間結合仿增長函數的一個註解
★ VMO Associated to the Sections★ Calderón-Zygmund operators on weighted Carleson measure spaces
★ A note on inhomogeneous Besov space associated with sections★ 一個Monge-Ampère奇異積分算子的例子
★ A note on Carleson measure spaces associated to para-accretive functions★ A Note on Harmonic Analysis and Its Applications
檔案 [Endnote RIS 格式]    [Bibtex 格式]    [相關文章]   [文章引用]   [完整記錄]   [館藏目錄]   [檢視]  [下載]
  1. 本電子論文使用權限為同意立即開放。
  2. 已達開放權限電子全文僅授權使用者為學術研究之目的,進行個人非營利性質之檢索、閱讀、列印。
  3. 請遵守中華民國著作權法之相關規定,切勿任意重製、散佈、改作、轉貼、播送,以免觸法。

摘要(中) 在這篇文章中,我們討論R^n上特定的section,就是固定x為中心、以√t為半徑的球體B(x,√t),其勒貝格測度等價於t^(n/2),因此可以考慮關於此section的非齊性F_pq^s (R^n ),當任意兩點x,y滿足|x-y|≥1時,Monge-Ampère奇異積分算子H有|D_0 HD_0 (x,y)|≤|x-y|^(-2)的條件,即可證明H在F_pq^s (R^n )上有界。
摘要(英) In this paper, we consider the special section on R^n, which is a ball centered at with radius √t, and the Lesbegue measure of this section is equivalent to t^(n/2). Then, define the inhomogenous Triebel-Lizorkin space F_pq^s (R^n ) associated with such sections, and show that the Monge-Ampère singular integral operator H is bounded on F_pq^s (R^n ) if |D_0 HD_0 (x,y)|≤|x-y|^(-2) for any x,y∈R^n,|x-y|≥1.
關鍵字(中) ★ Triebel-Lizorkin space
★ sections
關鍵字(英)
論文目次 摘要 i
Abstract ii
Contents iii
1 Introduction 1
2 Preliminaries 4
3 Pointwise orthogonality estimate 8
4 Proof of Theorem 1.1 13
Appendice 19
References 20
參考文獻 [1] L. A. Caffarelli, Some regularity properties of solutions of Monge–Ampère equation. Comm. Pure Appl. Math. 44 (1991), no.8-9, 965-969.
[2] L. A. Caffarelli, Boundary regularity of maps with convex potentials. Comm. Pure Appl. Math. 45 (1992), no. 9, 1141-1151.
[3] L. A. Caffarelli and C. E. Gutiérrez, Real analysis related to the Monge–Ampère equatio. Trans. Amer. Math. Soc. 348 (1996), no. 3, 1075-1092.
[4] L. A. Caffarelli and C. E. Gutiérrez, Properties of the solutions of the linearized Monge–Ampère equation. Amer. J. Math. 119 (1997), no. 2, 423-465.
[5] L. A. Caffarelli and C. E. Gutiérrez, Singular integrals related to the Monge–Ampère equation, Wavelet Theory and Harmonic Analysis in Applied Sciences (Buenos Aires, 1995), 3-13, C. A. D’Atellis and E. M. Fernandez-Berdaguer, Eds., Appl. Numer. Harmon. Anal., Birkhäuser Boston, Boston, MA, 1997.
[6] Y. Ding and C.-C. Lin, Hardy spaces associated to the sections. Tohoku Math. J. 57 (2005), no. 2, 147-170.
[7] C. Fefferman, E. M. Stein, Some maximal inequalities, Amer. J. Math. 93 (1971), 107-116.
[8] Y.-S. Han, Inhomogeneous Calderón reproducing formula on spaces of homogeneous type, J. Geom. Anal. 7 (1997), 259-284.
[9] Y.-S. Han, M.-Y. Lee, C.-C. Lin, Boundedness of Monge–Ampère singular integral operators on Besov spaces, Appl. Analysis, published online.
https://cats.informa.com/PTS/in?t=lop&m=1549322&op=2
[10] Y.-S. Han, D.-C. Yang, Some new space of Besov and Triebel-Lizorking type on homogeneous spaces, Studia Mathematica 156 (1)(2003).
[11] A. Incognito, Weak-type (1,1) inequality for the Monge–Ampère SIO’s, J. Fourier Anal. Appl. 7 (2001), 41-48.
[12] M.-Y. Lee, The boundedness of Monge–Ampère singular integral operators, J. Fourier Anal. Appl. 18 (2012), 211-222.
[13] C.-C. Lin, Boundedness of Monge–Ampère singular integral operators acting on Hardy spaces and their duals, Tran. Amer. Math. Soc., 368(2015), 3075-3104.
指導教授 李明憶(Ming-Yi Lee) 審核日期 2019-1-14
推文 facebook   plurk   twitter   funp   google   live   udn   HD   myshare   reddit   netvibes   friend   youpush   delicious   baidu   
網路書籤 Google bookmarks   del.icio.us   hemidemi   myshare   

若有論文相關問題,請聯絡國立中央大學圖書館推廣服務組 TEL:(03)422-7151轉57407,或E-mail聯絡  - 隱私權政策聲明